A 47-year-old female asked:
Disclaimer

i'm bleeding every day 18 months after insertion of mirena, (levonorgestrel) had 2 depo-provera shots to stop it which hasn't worked. is this normal? i had a polyp once.

1 doctor answer
Dr. Lori Mcneal
33 years experience Obstetrics and Gynecology
Mirena (levonorgestrel): Mirena (levonorgestrel) can cause irregular bleeding. If you have been bleeding for 18 months straight in spite of other treatment, mirena (levonorgestrel) may not be the right fit for you and you should have it removed. If you still have bleeding, your doctor will work up other possibilities.
Answered on Sep 29, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Mirena (levonorgestrel): You can switch to Mirena (levonorgestrel) if necessary
1
1 thank
A 22-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
No Mirena (levonorgestrel) will not: Mirena (levonorgestrel) is intrauterine device and different than Depo Provera and you may not have same side effects.You have to discuss it with your ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Miriam Sivkin
35 years experience Obstetrics and Gynecology
Unclear question: I am not clear as to what you are asking. Can you please rephrase your question?
A 35-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Probably: First step is to do a home pregnancy test to make sure you are not pregnant. Mirena (levonorgestrel) and depoprovera have a very normal side effect of ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month